# SDR ASAA2018022023659

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 3,220 hours, 1,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN AT THE GATE, FOUND THE CABIN EMERGENCY LIGHTS CIRCUIT BREAKER OUT P6-11 A9.  ACFT GROUNDED. INSPECTED THE CIRCUIT BREAKER & PANEL AREA,  NO DEFECTS NOTED,  RESET AND THE SYSTEM OPS CHECKED NORMAL IAW AMM 33-51-00.
